# SDR 97ZZZX862

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265GA
- Make and model: Stbros SD360
- Aircraft serial: SH3757
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Req'D Service
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA/TPA - FLT 445 - PILOT REPORT:  HYDRAULIC RIGHT LIGHT AFTER ROTATION.  GEAR UP SLOWLY, TOO SLOW.  GEAR DOWN - 3 GREEN.  RT HYD LT OUT.  NOW LT HYD LT ON.  R AND B.  NO ADVERSE INDICATIONS ON HYD PANEL EXCEPT HIGH RESERVOIR CONTENTS, MAIN SYSTEM PRESSURE FLUCTUATES 500-1,000 DURING GEAR TRANSIT.  CHECK LIST ACCOMPLISHED IAW SOP.  SERVICED HYD SYSTEM AND PERFORMED GEAR RETRACTION.  OPS CHECK GOOD.  LEAK CHECK GOOD.
